# SDR SWIA202158241

- Difficulty date: March 25, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS 333, CRACKED BETWEEN APPROX. STGR1R AND STGR2R     (C-CHECK RO 5/20/2021)    REPAIRED FRAME, FS 333,  BETWEEN APPROX. STGR1R AND STGR2R IAW REO 670-53-21-1995 REV -- DATED 2021-04-15,  / C/W TASK CARD 51-900-1002-SKY
